# SDR 20001229SH019

- Difficulty date: December 14, 2000
- Submitted: December 29, 2000
- Operation: General aviation
- Aircraft: N4035W
- Make and model: Snias AS350B2
- Aircraft serial: 2912
- System (JASC): 2432 · Battery/Charger System
- Part: Bracket
- Condition: Worn
- Location: Battery Box
- Part time: 441 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 100-HOUR INSPECTION, FOUND THE FORWARD BATTERY HOLD-DOWN BRACKET PN G10110 AND THE AFT BATTERY HOLD-DOWN BRACKET PN G10115 WERE BADLY WORN AT THE SLOTS THAT HOLD THE BATTERY IN PLACE.  THERE ARE 3 AIRCRAFT WITH THE SAME STC INSTALLING THE BATTERY IN THE TAIL BOOM AND ALL SHOW THE SAME PROBLEM WITH THE BRACKET WEAR.  WHEN ORDERING REPLACEMENT BRACKETS, THE HOLES DO NOT MATCH THE ATTACH POINTS IN THE AIRCRAFT.  EVEN THROUGH ALL AIRCRAFT HAVE THE SAME STC, AEC SAYS THERE ARE AT LEAST 2 CHANGES TO THE DRAWINGS AND THAT THEY ARE WORKING ON THE PROBLEM OF HOW TO FIGURE OUT WHAT PART GOES TO WHAT CHANGE IN AIRCRAFT.  TT:  2,571.3 HOURS.  (X)
